number of downloads : ?
Title Transcription
レツ ビブン サヨウソ オ モツ ヒ センケイ ハッテン ホウテイシキ ニ タイスル センケイ アンテイセイ
Title Alternative
Linearized Stability for Nonlinear Evolution Equations with Subdifferential Operators
File
language
eng
Author
Kato, Nobuyuki
Description
We will present a principle of linearized stability of stationary solutions to nonlinear evolution eqautions having possibly multi-valued subdifferential operators in Hilbert spaces, with the help of 'nonsmooth analysis.'
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
26
Start Page
1
End Page
13
ISSN
03879925
Published Date
1992-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering